MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCOLADE? MRI SR; Pacemaker

BOSTON SCIENTIFIC CORPORATION ACCOLADE? MRI SR; Pacemaker
Model Number L310
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a clinic visit, the health care professional (hcp) reported being unable to read this pacemaker device data on the programmer.The hcp called technical services (ts) for troubleshooting assistance.Ts verified the correct programmer was in use and walked the hcp through troubleshooting and rebooting efforts.The troubleshooting efforts were unsuccessful due to programmer was unable to interrogate the device.Ts discussed possible causes and advised the hcp to contact the local field representative for further troubleshooting assistance.No adverse patient effects were reported.At this time, the pacemaker and programmer remain in service.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
ACCOLADE? MRI SR
Common Device Name
Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50820617
Report Number2124215-2026-49993
Device Sequence Number18803577
Product Code LWP
UDI-Device Identifier00802526559204
UDI-Public(01)00802526559204(17)240627
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/27/2024
Device Model NumberL310
Device Catalogue NumberL310
Device Lot Number866711
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured07/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale